Advanced Search
Article Contents
Article Contents

Global dynamics for a class of reaction-diffusion equations with distributed delay and neumann condition

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we investigate a class of non-monotone reaction-diffusion equations with distributed delay and a homogenous Neumann boundary condition. The main concern is the global attractivity of the unique positive steady state. To achieve this, we use an argument based on sub and super-solutions combined with the fluctuation method. We also give a condition under which the exponential stability of the positive steady state is reached. As particular examples, we apply our results to the diffusive Nicholson blowfly equation and the diffusive Mackey-Glass equation with distributed delay. We obtain some new results on exponential stability of the positive steady state for these models.

    Mathematics Subject Classification: Primary: 35R10, 35B40, 35Q92.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. BessonovG. BocharovT. M. TouaoulaS. Trofimchuk and V. Volpert, Delay reaction-diffusion equation for infection dynamics, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 2073-2091.  doi: 10.3934/dcdsb.2019085.
    [2] E. Braverman and S. Zhukovskiy, Absolute and delay-dependent stability of equations with a distributed delay, Discrete Contin. Dyn. Syst., 32 (2012), 2041-2061.  doi: 10.3934/dcds.2012.32.2041.
    [3] L. BerezanskyE. Braverman and L. Idels, Nicholson's blowflies differential equations revisited: Main results and open problems, Appl. Math. Model., 34 (2010), 1405-1417.  doi: 10.1016/j.apm.2009.08.027.
    [4] L. BerezanskyE. Braverman and L. Idels, Mackey-Glass model of hematopoiesis with non-monotone feedback: stability, oscillation and control, Appl. Math. Comput., 219 (2013), 6268-6283.  doi: 10.1016/j.amc.2012.12.043.
    [5] K. Deng and Y. Wu, On the diffusive Nicholson's blowflies equation with distributed delay, Appl. Math. Lett., 50 (2015), 126-132.  doi: 10.1016/j.aml.2015.06.013.
    [6] W. E. Fitzgibbon, Semilinear functional differential equations in Banach space, J. Differ. Equ., 29 (1978), 1-14.  doi: 10.1016/0022-0396(78)90037-2.
    [7] I. Gyori and S. Trofimchuk, Global attractivity in $x'(t) = -\delta x(t)+pf(x(t-h))$, Dyn. Syst. Appl., 8 (1999), 197-210. 
    [8] J. Hale and SM. Verduyn Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences, Vol. 99, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7.
    [9] C. HuangZ. YangT. Yi and X. Zou, On the bassin of attraction for a class of delay differential equations with non-monotone bistable nonlinearities, J. Differ. Equ., 256 (2014), 2101-2114.  doi: 10.1016/j.jde.2013.12.015.
    [10] T. Krisztin and H. O. Walther, Unique periodic orbits for delayed positive feedback and the global attractor, J. Differ. Equ., 13 (2001), 1-57.  doi: 10.1023/A:1009091930589.
    [11] B. Lani-Wayda, Erratic solutions of simple delay equations, Trans. Amer. Math. Soc., 351 (1999), 901-945.  doi: 10.1090/S0002-9947-99-02351-X.
    [12] R. Martin and H. L. Smith, Abstract functional differential equations and reaction-diffusion systems, Trans. Amer. Math. Soc., 321 (1990), 1-44.  doi: 10.2307/2001590.
    [13] R. Martin and H. L. Smith, Reaction-diffusion systems with time delay: Monotonicity, invariance, comparison and convergence, J. Reine Angew. Math., 413 (1991), 1-35.  doi: 10.1515/crll.1991.413.1.
    [14] E. Liz and A. Ruis-Herrera, Delayed population models with Allee effects and exploitation, Math. Biosci. Eng., 12 (2015), 83-97.  doi: 10.3934/mbe.2015.12.83.
    [15] E. LizM. PintoV. Tkachenko and S. Tromichuk, A global stability criterion for a family of delayed population models, Q. Appl. Math., 63 (2005), 56-70.  doi: 10.1090/S0033-569X-05-00951-3.
    [16] E. Liz and G. Rost, On the global attractor of delay differential equations with unimodal feedback, Discrete Contin. Dyn. Syst., 24 (2009), 1215-1224.  doi: 10.3934/dcds.2009.24.1215.
    [17] E. LizV. Tkachenko and S. Tromichuk, A global stability criterion for scalar functional differential equations, SIAM J. Math. Anal., 35 (2003), 596-622.  doi: 10.1137/S0036141001399222.
    [18] J. Mallet-Paret and R. Nussbaum, Global continuation and asymptotic behavior for periodic solutions of a differential delay equation, Ann. Mat. Pura. Appl., 145 (1986), 33-128.  doi: 10.1007/BF01790539.
    [19] J. Mallet-Paret and R. Nussbaum, A differential-delay equation arising in optics and physiology, SIAM J. Math. Anal., 20 (1989), 249-292.  doi: 10.1137/0520019.
    [20] J. Mallet-Paret and G. R. Sell, The Poincar$\acute{e}$-Bendixson theorem for monotone cyclic feedback systems with delay, J. Differ. Equ., 125 (1996), 441-489.  doi: 10.1006/jdeq.1996.0037.
    [21] C. V. PaoNonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992. 
    [22] G. Rost and J. Wu, Domain-decomposition method for the global dynamics of delay differential equations with unimodal feedback, Proc. R. Soc. A - Math. Phys. Eng. Sci., 463 (2007), 2655-2669.  doi: 10.1098/rspa.2007.1890.
    [23] H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, Vol. 41, American Mathematical Society, Providence, RI, 1995.
    [24] H. R. Thieme and X-Q. Zhao, A non-local delayed and diffusive predator-prey model, Nonlinear Anal. Real World Appl., 2 (2001), 145-160.  doi: 10.1016/S0362-546X(00)00112-7.
    [25] H. L. Smith and H. R. Thieme, Dynamical Systems and Population Persistence, Graduate Studies in Mathematics, Vol. 118, American Mathematical Society, Providence, RI, 2011.
    [26] T. M. Touaoula, Global stability for a class of functional differential equations (Application to Nicholson's blowflies and Mackey-Glass models), Discrete Contin. Dyn. Syst., 38 (2018), 4391-4419.  doi: 10.3934/dcds.2018191.
    [27] T. M. Touaoula, M. N. Frioui, N. Bessonov, V. Volpert, Dynamics of solutions of a reaction-diffusion equation with delayed inhibition, to appear in Discrete Contin. Dyn. Syst. Ser. S.
    [28] H. R. ThiemeMathematics in Population Biology, Princeton University Press, Princeton, 2003. 
    [29] J. Wu, Theory and Applications of Partial Functional Differential Equations, Applied Mathematical Sciences, Vol. 119, Springer-Verlag, New York, 1996. doi: 10.1007/978-1-4612-4050-1.
    [30] D. Xu and X. Q. Zhao, A nonlocal reaction-diffusion population model with stage structure, Canadian Appl. Math. Quart., 11 (2003), 303-320. 
    [31] T. YiY. Chen and J. Wu, Global dynamics of delayed reaction-diffusion equations in unbounded domains, Z. Angew. Math. Phys., 63 (2012), 793-812.  doi: 10.1007/s00033-012-0224-x.
    [32] T. Yi and X. Zou, Global attractivity of the diffusive Nicholson blowflies equation with Neumann boundary condition: A non-monotone case, J. Differ. Equ., 245 (2008), 3376-3388.  doi: 10.1016/j.jde.2008.03.007.
    [33] T. Yi and X. Zou, Map dynamics versus dynamics of associated delay reaction-diffusion equations with a Newmann condition, Proc. R. Soc. A - Math. Phys. Eng. Sci., 466 (2010), 2955-2973.  doi: 10.1098/rspa.2009.0650.
    [34] T. Yi and X. Zou, Global dynamics of a delay differential equation with spatial non-locality in an unbounded domain, J. Differ. Equ., 251 (2011), 2598-2611.  doi: 10.1016/j.jde.2011.04.027.
    [35] T. Yi and X. Zou, On Dirichlet problem for a class of delayed reaction-diffusion equations with Spatial Non-locality, J. Dyn. Differ. Equ., 25 (2013), 959-979.  doi: 10.1007/s10884-013-9324-3.
    [36] Y. Yuan and J. Belair, Stability and Hopf bifurcation analysis for functional differential equation with distributed delay, SIAM J. Appl. Dyn. Syst., 10 (2011), 551-581.  doi: 10.1137/100794493.
    [37] Y. Yuan and X. Q. Zhao, Global stability for non monotone delay equations (with application to a model of blood cell production), J. Differ. Equ., 252 (2012), 2189-2209.  doi: 10.1016/j.jde.2011.08.026.
    [38] X. Q Zhao, Global attractivity in a class of nonmonotone reaction-diffusion equations with time delay, Canadian Appl. Math. Quart., 17 (2009), 271-281. 
  • 加载中

Article Metrics

HTML views(1836) PDF downloads(292) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint